MAUDE Adverse Event Report: SMITH & NEPHEW, INC. INT HEX RC SCR BL 6.4X100; NAIL, FIXATION, BONE

SMITH & NEPHEW, INC. INT HEX RC SCR BL 6.4X100; NAIL, FIXATION, BONE
Catalog Number 71642300
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision/exchange trigen blue 6.4mm recon screws due to backing out and penetration acetabulum.Right femur.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A clinical analysis indicated that based on the provided information a definitive root cause of the reported issue cannot be determined.No further clinical assessment is able to be performed.A review of complaint history on the listed part revealed no additional complaints for the listed batches.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
INT HEX RC SCR BL 6.4X100
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7224073
Report Number1020279-2018-00083
Device Sequence Number840855
Product Code JDS
UDI-Device Identifier03596010496959
UDI-Public03596010496959
Combination Product (Y/N)N
PMA/510(K) Number
K981529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71642300
Device Lot Number15CM09460
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date01/29/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR